Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

3 year old having fever even after taking medicines. What treatment should be taken ?

My Son is 3years 6 months old. He is suffering with fever since 7th April 11. fever ranges 100 to 104 degree. Medicines reduces fever, impact is only for 4 hours, and again he gets fever.We got his blood test and urine test done. The SGPT / alt is 131. WIDAL and Rapid blood culture (Bact / alert) report is yet to come. Urine report is normal.
Asked On : Sat, 16 Apr 2011
Answers:  2 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Wait for widal report. High levels of SGPT indicate hepatitis. Is bilirubin also high ?
Answered: Wed, 13 Jul 2011
I find this answer helpful
  User's Response
Does blood test is suggestive of any cause-like decrease in neutrophils etc ?
Is fever associated with chills? at regular intervals ?
His medicines are given on presumptive symptoms.
Wait for WIDAL test and Rapid blood culture so that specific cause is found and treated accordingly.
Answered: Sat, 16 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor